# SDR ASAA2024061851090

- Difficulty date: June 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,385 hours, 18,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK CRACKED AT STA 727H. GROUNDED - YES. REMOVED CRACKED SECTION OF CARGO TRACK AND REPAIRED WITH A NEW SECTION OF CARGO TRACK IN THE AFT PIT AT STA 727H IAW B737-800 SRM 53-00-53-2R-3.
